Lamictal help ?
hello i haven't posted on here since i found out i was bipolar last year almost two years now .. Anyways i have been almost a month on lamictal 150 mg i was on 100mg and now 150mg .. I have been feeling more depressed than ever! Hot and cold sweats at night , binge eating, aggressiveness , mood swings. Thank god i didn't get any rash so far.. I also take abilify 5mg and prozac 20 mg including the lamictal 150 mg all in the morning.. I currently see a psychiatrist for medication and therapy sessions, i used to be anorexic as of last year weighing 120 for 5'5 used to be overweight lost 80lbs in one year.. Regained all weight in a year.. Weighing now 212lbs for 5'5 .. I have a problem with sugar and carbs.. I have tried weight watchers lost only 5lbs in a week.. Didn't quite work for me.. I am currently going to go get some blood work this week to check out cholesterol and so forth.. Quite scared.. I am sick of feeling like this and would like to know if anyone had similar stories etc.. Thank you for reading!! Much appreciated .. No fat jokes or comments please.. Thanks.
|All times are GMT -7. The time now is 02:50 PM.|